# SDR SWAA2025032698389

- Difficulty date: February 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 54) FORWARD CARGO. STA 500D; STR 19L; STRINGER CLIP GUSSET IS CRACKED IN RADIUS COMMON TO BULKHEAD SUPPORT.<[01] REMOVED AND REPLACED STA 500D; STR 19L; STRINGER CLIP GUSSET I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 143A7902; SHEET 172; REV -;[02] VERIFIED STEP 1 AUDIT CW
